Complication in Chemo patient

This is not my case but needs your opinion. A 67 y/o female had an abnormal finding on chest x-ray. She has h/o lung adenocarcinoma in the left upper lobe and undergone Chemo and radiotherapy. It was going well but patient complaint of abdominal discomfort. CT showed mild dilation of the intrahepatic and common bile ducts & the level of liver enzymes remained raised. Liver biopsy showed infiltration of inflammatory cells. What do you think about the case? How to proceed?

LikeAnswersShare

A PET scan is indicated to look for any metastasis in liver or distant metastasis. But liver biopsy showing infiltration of inflammatory cells is indicative of chemotherapy induced hepatitis. May be a temporarily chemotherapy should be abandoned till hepatitis recovers

? HEPATIC SECONDARIES.. ? ABDOMINAL SECONDARIES.. NEED'S.. CT SCAN STUDY WITH CONTRAST MEDIUM.. BLOOD..STUDY FOR TUMOR MARKERS.. ONCOLOGISTS OPINION..

May be hepatic metastasis may be hepato toxicity because of chemotherapy drugs

Likely metastasis in liver And should be subjected to petscan

Adv PET scan. Oncologist's opinion.

Check whether metastatic work up is done . Repeat a whole body pet ct scan. Raised Liver enzymes needs to be evaluated. Then any opinion can be given

Diseases Related to Discussion

Cases that would interest you